# SDR GAIA00229

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, LEFT LANDING GEAR DOOR FORWARD HINGE FITTING HAS CORROSION ON GOUGE IN LARGE HOLE.  INSTALLED NEW FITTING IAW S/B 727-57-180 AND SRM 51-30-3.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
